# SDR GTIA2024020637831

- Difficulty date: February 3, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 26,872 hours, 11,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Discharged
- Location: L4 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW DOOR L/4 DOOR ASSIT  BOTTLE NEED SERVICING -SERVICED PASSENGER / CREW DOOR  L/4 IAW  AMM 52-10-00
